MathSciNet Relay Station
MathSciNet bibliographic data
MR2845621 22E50 (20C08 20G25)
Herzig, Florian The classification of irreducible admissible mod $p$ representations of a $p$-adic ${\rm GL}_n$. Invent. Math. 186 (2011), no. 2, 373–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement